# SDR E3MA201612070001

- Difficulty date: November 30, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N831ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0493
- Aircraft time: 3,876 hours
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Binding
- Part time: 2,484 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILED PREFLIGHT TEST, AUTOPILOT ME LED.  DURING TROUBLESHOOTING OF AUTOPILOT SYSTEM BY MAINTENANCE THE AIRCRAFT EXPERIENCED UNUSUAL VIBRATIONS/OSCILLATIONS IN THE HOVER CHECK.  FOUND FAULTY ELECTRO HYDRAULIC ACTUATOR
